Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Unstable towers in the odd primary homotopy groups of spheres


Author: Martin Bendersky
Journal: Trans. Amer. Math. Soc. 287 (1985), 529-542
MSC: Primary 55Q40; Secondary 55N22
DOI: https://doi.org/10.1090/S0002-9947-1985-0768724-0
MathSciNet review: 768724
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The unstable elements in filtration $ 2$ of the unstable Novikov spectral sequence are computed. These elements are shown to survive to elements in the homotopy groups of spheres which are related to $ \operatorname{Im}\, J$. The computation is applied to determine the Hopf invariants of compositions of $ \operatorname{Im}\, J$ and the exponent of certain sphere bundles over spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q40, 55N22

Retrieve articles in all journals with MSC: 55Q40, 55N22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0768724-0
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society